# SDR CALA2019111601996

- Difficulty date: November 15, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 63,257 hours, 5,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019, EMER PWR SUPPLY M33094 BATTERY CAPACITY CHECK FAIL, REFER TO NR LP 9130028 EMER PWR SUPPLY M33094 BATTERY REPLACED AND INSTALLATION TEST CA RRID OUT RESULT NORMAL IAW AMM33-51-06
